# SDR AMTA200800048

- Difficulty date: February 2, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER REAR FLIGHT ATTENDANT JUMPSEAT AIRCRAFT LT RED LIGHT DOES NOT BLINK.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW MM 25-64-00.  OPS CHECKED GOOD.  (K)
